MAUDE Adverse Event Report: JOHNSON & JOHNSON MEDICAL (SUZHOU) LTD. SUMMIT DUOFIX TAP SZ4 STD OFF; SUMMIT HIP STEM : HIP FEMORAL STEM

JOHNSON & JOHNSON MEDICAL (SUZHOU) LTD. SUMMIT DUOFIX TAP SZ4 STD OFF; SUMMIT HIP STEM : HIP FEMORAL STEM
Model Number 1570-02-100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Pain (1994); Test Result (2695); No Code Available (3191)
Date of Event 01/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address hip joint pain.It was also indicated that the surgeon elected to remove the metal insert and femoral head and exchange it with a cop bearing construct.This option was executed flawlessly.There were not any interoperative issues with this procedure.The explanted components were retained by the patient's attorney.Doi: unknown; dor: (b)(6) 2018; right hip.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SUMMIT DUOFIX TAP SZ4 STD OFF
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
JOHNSON & JOHNSON MEDICAL (SUZHOU) LTD.
no. 299, changyang street
suzhou industrial park
suzhou, jiangsu 21512 6
CH  215126
MDR Report Key9574997
Report Number1818910-2020-01432
Device Sequence Number2490512
Product Code LPH
UDI-Device Identifier10603295059455
UDI-Public10603295059455
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K0011489
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model Number1570-02-100
Device Catalogue Number157002100
Device Lot NumberD31A91
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/20/2019
Supplement Date Received by Manufacturer01/13/2020
Initial Report FDA Received Date01/10/2020
Supplement Report FDA Received Date01/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR